← Return to Neuropathy & Multivitamin Supplements causing Bitter Taste?

Discussion
Comment receiving replies
@avmcbellar

@johnbishop Thanks for the articles. 3 weeks ago I got my bloodwork results. My levels were all in range. There can be many causes of anemia such as a deficiency in iron, vitamin B-12, and vitamin D. Since I don’t have anemia(all my life my labs showed negative), I can rule out all those 3 supplements. I have tried multivitamins with and without iron and saw no difference. I take vitamin D on its own without any problems. I looked at the B-12 contents of my multivitamin to find out it is 1667% more than the daily recommended dose. The rest seems to be closely at 100%. I don’t get the bitterness with foods high in B12 I eat like an egg. 3 months ago I tried a multivitamin with a lower dose of B12 but the bitterness returned. My medical staff has no idea why so I am more eager to learn on my own.

Jump to this post


Replies to "@johnbishop Thanks for the articles. 3 weeks ago I got my bloodwork results. My levels were..."

@avmcbellar — Knowledge is power 🙂 It's always a good thing to learn as much as you can. It also helps you ask better questions when you consult with your doctors and medical staff. Keep learning my friend!